# SDR USAA920081843

- Difficulty date: August 22, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 63,409 hours, 44,253 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR, CORROSION ON FLOORBEAM UPPER CHORD AT BS 986.5, BETWEEN LBL 44 TO RBL 42.  REPAIRED FLOORBEAM UPPER CHORD AT BS 986.5, BETWEEN LBL 44 TO RBL 42 IAW B737 SRM 53-00-51.
